# SDR CALA0800411

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 37,340 hours, 20,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BR964412
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT TRACK EMERGENCY LIGHT AT 12 BC INOPERATIVE.  REPLACED LIGHT SOCKET ASSEMBLY AT SEAT 12 BC, OPERATIONAL CHECKED GOOD.
